MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 4, 9MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CR TIBIAL INSERT SZ 4, 9MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 200-64-09
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 232-03-04, 2766971 - optetrak asy, cr porous femoral, sz 4, right.200-02-38, 3589360 - three peg patella 38mm.200-04-44, 2750457 - cemented finned tib.Tra sz 4f/4t.
 
Event or Problem Description
As reported, this 61 year old male patient had an initial right tka on (b)(6) 2014.The patient was revised due to poly wear.There is no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.Information/medical history reported.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of polyethylene wear over 8 years of implantation.However, this cannot be confirmed as the devices were not available for evaluation.Contributing factors to the reported wear cannot be determined as images and clinical information were not provided.H7: z-0019-2022.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d8, d9, h6.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ 4, 9MM, SLOPE +
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15963695
Report Number1038671-2022-01588
Device Sequence Number20215348
Product Code JWH
UDI-Device Identifier10885862041104
UDI-Public10885862041104
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2020
Device Model Number200-64-09
Device Catalogue Number200-64-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/24/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2022
Supplement Date Received by Manufacturer03/13/2023
09/18/2025
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date03/31/2023
09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale